# SDR ABX9600517

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 421396
- Condition: Defective
- Location: Anti-Skid Syst
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT WITH ANTI-SKID IN ARMED POSITION, BRAKES FAILED THREE TIMES.  REPLACED THE ANTI-SKID CONTROL BOX.
